MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP PRIMARY STEM 4MM MINI; PROSTHESIS, EXTREMITIES

ZIMMER BIOMET, INC. COMP PRIMARY STEM 4MM MINI; PROSTHESIS, EXTREMITIES
Catalog Number 113624
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item# 115370; lot# 716070.Item# 405800; lot# 350470.Item# 115310; lot# 365970.Item# 115399; lot# 932800.Item# 180551; lot# 118100.Item# 180554; lot# 967250.Item# 180555; lot# 869040.Item# 180556; lot# 541880.Item# 180556; lot# 723040.Item# pm555390; lot# 207310.Item# pm700312; lot# 192070.Item# pm700313; lot# 192090.Foreign report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient underwent shoulder arthroplasty approximately three (3) years ago.Subsequently, the patient is being considered for a revision due to loosening.Surgeon is planning on just revising the stem to a longer stem.No surgery has been scheduled to date.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.  the following sections were  updated: b4, b5, g4, g7, h1, h2, h3, h6, h10.Reported event was unable to be confirmed due to limited information received from the customer.Review of the device history records identified no deviations or anomalies during manufacturing.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP PRIMARY STEM 4MM MINI
Common Device Name
PROSTHESIS, EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10683717
Report Number0001825034-2020-03810
Device Sequence Number437228
Product Code MBF
UDI-Device Identifier00887868267710
UDI-Public(01)00887868267710
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K060692
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2025
Device Catalogue Number113624
Device Lot Number493740
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient Weight75